| Model Number |
DCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol), model dcb00, was fully implanted in the patient¿s right eye.During a post-operative visit, a refractive surprise was noted, and the lens was subsequently explanted during a secondary surgical procedure.The patient¿s current status and impact on daily activities were unknown.No incision enlargement, vitrectomy, unplanned sutures, or procedural delays were required.No medications outside the standard of care were administered.Best-corrected visual acuity was 20/40 pre-operatively; post-operative visual acuity was unknown.The directions for use were followed.The complaint device was discarded.No additional information was provided.Additional information received confirms that the replacement intraocular lens was of the same model, with a 3.5-diopter difference (dcb00, 15.5 d).
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is between (b)(6), 2026 and (b)(6), 2026.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.